# SDR AALA202201195533

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A300*
- Aircraft serial: 6621
- Aircraft time: 16,529 hours, 6,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Arm
- Condition: Migrated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 832 MIGRATED UPPER HINGE SUPPORT ARM. REPLACED SUPPORT ARM PER AMM 52-13-11-400-003-A AND AMM 52-13-31-400-002.
